A natural parameterization of the roulettes of the conics generating the Delaunay surfaces

Enrique Bendito, Mark J. Bowick, Agustin Medina

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We derive paiamelnzalions of the Delaunay constant mean curvature surfaces of revolution that lollow directly hom parametrrzations ol the conics that generate these surfaces via the coriesponding roulette This uniform treatment ex ploils the natural geomeliy of the conic (parabolic elliptic or hyperbolic) and leads to simple expiessions for the mean and Gaussian cuivatures of the surfaces as well is the construction of new surfaces.

Original languageEnglish (US)
Pages (from-to)27-45
Number of pages19
JournalJournal of Geometry and Symmetry in Physics
Volume33
DOIs
StatePublished - Jan 1 2014

ASJC Scopus subject areas

  • Mathematical Physics
  • Geometry and Topology

Fingerprint Dive into the research topics of 'A natural parameterization of the roulettes of the conics generating the Delaunay surfaces'. Together they form a unique fingerprint.

  • Cite this